MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421569
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
Distributor reports the "paper on packaging tearing unevenly when opening.He checked multiple catheters from multiple mus he had in his supply store of 421569 and noted every single one he tried to open had the same issue.He noticed as he opened them by peeling the tabs apart, the paper was ripping anywhere from 1/4 of the way to 1/2 down." photos depicting the reported complaint issue were provided by the complainant.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled and met the requirements.No nonconformity had been registered during the production and sterilization process of the mentioned lot.According to g905704 ver 24.0 within in-process the peeltest is carried out.Point 5.11.3 peelpack must not be sealed so strong that paper residues remained on the foil or paper tears.Seal should be enough strong to keep paper and foil together without any irregularities.Review of test results ,recorded in form g906996v1.0, was carried out and all samples passed peeltest requirements.One similar complaint was received on the lot in question with pictures of boxes, where the defective catheters were found was provided.Complaint was submitted to complaint review board held on february 16th, 2024.-% affected pcs against the lot equals 0,75.Percentage of affected pcs reported within both complaints is above aql0, 4.Capa 1832524 has been raised to address the issue.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18580874
Report Number3005778470-2024-00282
Device Sequence Number7076921
Product Code GBM
UDI-Device Identifier30768455143550
UDI-Public30768455143550
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/01/2026
Device Model Number421569
Device Lot Number3C04454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown